# SDR CALA0400206

- Difficulty date: March 3, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 14,360 hours, 5,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR EMERGENCY LIGHT BATTERY PACK FAILED RESTORE TEST.  THE M1673 BATTERY PACK WAS REPLACED IAW WORK CARD 29-3350-1-7100.
